# SDR UIEA2018070901399

- Difficulty date: August 3, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 87,279 hours, 22,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 12653
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING EMERGENCY LIGHT LENS, LEFT AISLE LOWER CEILING BY AFT ENTRY DOOR. INSTALLED EMERGENCY LIGHT LENS AT LEFT AISLE LOWER CEILING BY AFT ENTRY DOOR. OPS CHECK GOOD IAW WDM 33-51-13.
